# SDR SWAA2023012093045

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 61,070 hours, 32,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SLIDE AT FWD SVC DOOR WILL NOT SECURE CORRECTLY IN GIRT AFTER FLIGHT.   ADJUSTED Z FOLD ON GIRT BAR ON FWD SVC DOOR EMERGENCY SLIDE IAW MM 25-66-01.
